Hello, I am using progesterone, but it is causing extreme thirst. I have had my AC1 checked and it is normal, but when I put my progesterone on, I get so thirsty. My mouth does burn, and cannot get enough to drink. I am scheduled for more blood work in Oct. but why am I getting so thirsty when I put on my progesterone?
If anyone can help with this side effect, please let me know what to do. I am quite miserable with this.
Although this web site is not intended to be prescriptive, it is intended, and hoped, that it will induce in you a sufficient level of scepticism about some health care practices to impel you to seek out medical advice that is not captive to purely commercial interests, or blinded by academic and institutional hubris. You are encouraged to refer any health problem to a health care practitioner and, in reference to any information contained in this web site, preferably one with specific knowledge of progesterone therapy.